# SDR IPXA12673842

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587660
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL NR 6 CTR AFT FLOOR HOLE. 2.0625 DIA 9" FROM LT EDGE, 46" FROM FWD.  REMOVED DAMAGE REF SRM 53-00-50-2R. 2.0625 DIA.  REMOVED IAW 53-00-5 0-2R, C/W SRM 53-00-50-2R, PARA 4 E. (8).
